Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 99, Number 2
HTML articles powered by AMS MathViewer

Perfect congruences on a free monoid
Mario Petrich and C. M. Reis PDF
Proc. Amer. Math. Soc. 99 (1987), 205-212
On the number of squares in a group
Ludomir Newelski PDF
Proc. Amer. Math. Soc. 99 (1987), 213-218
Additive groups of $T$-rings
George V. Wilson PDF
Proc. Amer. Math. Soc. 99 (1987), 219-220
Covering étendues and Freyd’s theorem
Kimmo I. Rosenthal PDF
Proc. Amer. Math. Soc. 99 (1987), 221-222
On the average number of groups of square-free order
Carl Pomerance PDF
Proc. Amer. Math. Soc. 99 (1987), 223-231
Approximate identities and paracompactness
R. A. Fontenot and R. F. Wheeler PDF
Proc. Amer. Math. Soc. 99 (1987), 232-236
On an eigenvalue problem of Ahmad and Lazer for ordinary differential equations
Marcellino Gaudenzi PDF
Proc. Amer. Math. Soc. 99 (1987), 237-243
Weak spectral synthesis
C. Robert Warner PDF
Proc. Amer. Math. Soc. 99 (1987), 244-248
On the identity $L(E,F)=LB(E,F)$ for pairs of locally convex spaces $E$ and $F$
José Bonet PDF
Proc. Amer. Math. Soc. 99 (1987), 249-255
Arcangeli’s method for Fredholm equations of the first kind
C. W. Groetsch and J. Guacaneme PDF
Proc. Amer. Math. Soc. 99 (1987), 256-260
The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example
Russell A. Johnson PDF
Proc. Amer. Math. Soc. 99 (1987), 261-267
Invariant subspaces for operators in subalgebras of $L^ \infty (\mu )$
Tavan T. Trent PDF
Proc. Amer. Math. Soc. 99 (1987), 268-272
Jensen’s inequality for positive contractions on operator algebras
Dénes Petz PDF
Proc. Amer. Math. Soc. 99 (1987), 273-277
A counterexample to a problem on points of continuity in Banach spaces
N. Ghoussoub, B. Maurey and W. Schachermayer PDF
Proc. Amer. Math. Soc. 99 (1987), 278-282
Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings
C. E. Chidume PDF
Proc. Amer. Math. Soc. 99 (1987), 283-288
Continuity of derivations on some semiprime Banach algebra
Ramesh V. Garimella PDF
Proc. Amer. Math. Soc. 99 (1987), 289-292
Concerning polynomials on the unit interval
Q. M. Tariq PDF
Proc. Amer. Math. Soc. 99 (1987), 293-296
A generalization of Lyapounov’s convexity theorem to measures with atoms
John Elton and Theodore P. Hill PDF
Proc. Amer. Math. Soc. 99 (1987), 297-304
Radon’s problem for some surfaces in $\textbf {R}^ n$
A. M. Cormack PDF
Proc. Amer. Math. Soc. 99 (1987), 305-312
The mean curvature of a set of finite perimeter
Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini PDF
Proc. Amer. Math. Soc. 99 (1987), 313-316
Spectra of the difference and product of projections
Matjaž Omladič PDF
Proc. Amer. Math. Soc. 99 (1987), 317-318
Removable sets of support points of convex sets in Banach spaces
R. R. Phelps PDF
Proc. Amer. Math. Soc. 99 (1987), 319-322
A maximum principle for quotient norms in $H^ \infty$
Eric Hayashi PDF
Proc. Amer. Math. Soc. 99 (1987), 323-327
Regular boundary elements
Robin Harte PDF
Proc. Amer. Math. Soc. 99 (1987), 328-330
Continuous functions on multipolar sets
Ramasamy Jesuraj PDF
Proc. Amer. Math. Soc. 99 (1987), 331-339
Extremal multilinear forms on Banach spaces
I. Sarantopoulos PDF
Proc. Amer. Math. Soc. 99 (1987), 340-346
A symbolic calculus for analytic Carleman classes
Jamil A. Siddiqi and Mostéfa Ider PDF
Proc. Amer. Math. Soc. 99 (1987), 347-350
Weak sequential denseness in Banach spaces
J. Howard PDF
Proc. Amer. Math. Soc. 99 (1987), 351-352
Uniqueness of positive solutions of the heat equation
Harold Donnelly PDF
Proc. Amer. Math. Soc. 99 (1987), 353-356
Metrics of negative curvature on vector bundles
Michael T. Anderson PDF
Proc. Amer. Math. Soc. 99 (1987), 357-363
An undecidability result for power series rings of positive characteristic
Thanases Pheidas PDF
Proc. Amer. Math. Soc. 99 (1987), 364-366
A differentially algebraic replacement theorem, and analog computability
Leonard Lipshitz and Lee A. Rubel PDF
Proc. Amer. Math. Soc. 99 (1987), 367-372
On the free genus of knots
Yoav Moriah PDF
Proc. Amer. Math. Soc. 99 (1987), 373-379
$\textrm {Pin}^ c$ cobordism and equivariant $\textrm {Spin}^ c$ cobordism of cyclic $2$-groups
Anthony Bahri and Peter Gilkey PDF
Proc. Amer. Math. Soc. 99 (1987), 380-382
Minimal surfaces in manifolds with $S^ 1$ actions and the simple loop conjecture for Seifert fibered spaces
Joel Hass PDF
Proc. Amer. Math. Soc. 99 (1987), 383-388
Maximal compact normal subgroups
M. R. Peyrovian PDF
Proc. Amer. Math. Soc. 99 (1987), 389-394